# SDR COMA9710189

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001007
- Condition: Malfunction
- Location: E/E Compt
- Part time: 5,432 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLAP ASYMMETRY WARNING DURING TAKEOFF ROLL.  REPLACED THE FLAP CONTROL UNIT.
